# SDR DALA2020070602542

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 90,198 hours, 37,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND LT EMERGENCY LIGHTS NOT FUNCTIONING AT OVERWING EXIT.  REMOVED AND REPLACE LT BATTERY PACK CHARGER PER AMM 33-51.
